Vol. 77, No. 1, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A homeomorphism classification of wildly imbedded two-spheres in S3

Fred Rex Sinal

Vol. 77 (1978), No. 1, 255–271
Abstract

If a two-manifold M is wildly imbedded S3, it gives rise to a pair of noncompact three-manifolds of a special type. This type is considered in detail and a homeomorphism classification theorem for it is derived. This result is then used to decide whether there is a homeomorphism of S3 to itself, which takes M onto another, given two-manifold.

Mathematical Subject Classification 2000
Primary: 57N12
Secondary: 57M30, 57N40
Milestones
Received: 11 May 1977
Revised: 19 October 1977
Published: 1 July 1978
Authors
Fred Rex Sinal